Our expert says:
From the history that you have volunteerd it appears that you have dysfunctional uterine bleeding which is secondary to hormonal imbalance, which in addition, has been probably started by the use of the ovualtion induction agents that you have mentioned.
My suggestion here would be to bring all the hormones to a baseline using combined oral contraceptives for at least one or two months. Thereafter you can start ovulation induction again provided that you are not in the perimenopausal range. It is of concern that despite the use of Gonal-F and clomid that you only developed a couple of follicles which never matured properly. I would be concerned that there maybe a problem in respect of your ovarian response .ie, that you may have resistant ovary syndrome or in fact may be in the perimenopausal phase of your ovaries . I would strongly consider changing the ovulation monitoring protocol after using the combined oral contraceptive for at least one to two months. The protocol I would recommend would be a high dose down-regulated program, which will afford us better control of your cycle and prevent or avoid the formation of single large follicles at a very early stage in your cycle, such as had happened in your second month.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal
advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.